# SDR MASA2012101552231

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 23,977 hours, 18,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING LEVEL EMERGENCY EXIT FLOOD LIGHT AT ROW 11 WOULD NOT TEST.  MAINTENANCE REPLACED THE LAMP IN THE LIGHT ASSEMBLY.
